The Annals of Mathematical Statistics

On the Reliability of the Classical Chi-Square Test

E. J. Gumbel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 253-263.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731419

Digital Object Identifier
doi:10.1214/aoms/1177731419

Mathematical Reviews number (MathSciNet)
MR10369

Zentralblatt MATH identifier
0063.01788

JSTOR
links.jstor.org

Citation

Gumbel, E. J. On the Reliability of the Classical Chi-Square Test. Ann. Math. Statist. 14 (1943), no. 3, 253--263. doi:10.1214/aoms/1177731419. https://projecteuclid.org/euclid.aoms/1177731419


Export citation